# SDR SWAA2021092409005

- Difficulty date: August 19, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737*
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY INTERCOSTAL ATTACH ANGLE CRACKED BS 440 LBL 25 WL 154 ; / [01] DAMAGE FOUND ON FCB INTERCOSTAL ATTACHED ANGLE BS 440 LBL 25 WL 154 FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM PARTS WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR.9C; [02] VERIFIED DAMAGE FOUND ON FCB INTERCOSTAL ATTACHED ANGLE BS 440 LBL 25 WL 154 FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM PARTS WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR.9C.; [03] LOCATED AND DRILLED NEW FWD CARGO BAY INTERCOSTAL ATTCH ANGLE BS 440 LBL 25; WL 154 PER SRM 51-40-02-0G-0 AND BOEING DWG 143A7505; [04] VERIFIED CORRECTIVE ACTION 3 OK TO INSTALL; [05] INSTALLED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS440 LBL25 WL154 PER SRM 51-40-02-0G-0 AND BOEING DWG: 143A7505; [06] INSPECTION COMPLETE; [07] INSPECTION COMPLETE
